# SDR UPS08153337

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Captains
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A RTO (X2) SPLIT BETWEEN CAPTAIN AND STANDBY AIRSPEED AFTER 1ST RTO.  MX ACCOMPLISHED ADC TEST ON BOTH ADC'S & PITOT CK ON BOTH PITOT SYS PER AMM.  DRIED WATER FOUND IN CAPT'S PITOT DRAIN.  BOTH SYS CHECK NORMAL SPLIT WAS AT 100 & 80 KTS, A/C OOS FOR T/S AFTER 2ND RTO.  ACCOMPLISHED ADC TEST ON NR 1 & 2 ADC'S PER M/M 34 18 00 00 BOTH CKS NORMAL.  T/S TO WATER & CAPT PITOT DRAIN.  DRIED WATER, ACCOMPLISHED PITOT CHECK ON BOTH NR 1 & 2 PITOT SYSTEMS PER M/M 34-10-00-05.  BOTH WENT UP AND DOWN TOGETHER IN AIRSPEED.  ACCOMP PITOT LEAK TEST AT 310 KTS PER M/M 34 10 00 05.  NO LEAKS NOTED.  ACCOMP AFS LAND TEST NO FAULT.
